| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device would not provide shock.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Additional Manufacturer Narrative
It was determined that the cause was due to user error.
Event or Problem Description